Loading...

SarahGrey's Message Board Messages

Loading...
Showing 1 - 10 of 1822

Page 1 of 183

Ahhh good to know I'm not alone here ;)  thanks!

Since there is an apparent issue going on with private messages...  if anyone would like to private message me - my email is

sarahgrey526

and that's a yahoo account.

Thanks...

Or is it just a problem with my account?   :(

Hi Stephen,

No worries - sometimes the links just don't work.  But you can always access your messages.  Just come to the site as you normally do and then on the top right of the screen it says "My Profile, My Friends, My Notifications, About Us..."

Click on My Notifications and your messages should be right there.  And then you can read and respond to people privately.  I hope this helps!

All the best,

Sarah

Hi Linnea,

I'm sorry...  actually, it can just be everything.  The tumor(s) - if they're still there or if he's even just recovering after having them removed - they can cause excessive fatigue.  The medicines can definitely cause it - sometimes the fatigue lessens as the person gets a bit more used to them.  If not, the neuro-oncologist may adjust the doses if possible.  (antiseizure meds definitely add to fatigue).  And the radiation can definitely cause it as well - especially whole brain radiation.  Radiation builds up and lasts a bit so the effects linger even after treatment.  

Wishing you all the best.  Please always inform your dad's NO about anything that's going on and always ask if you have any questions.

Take care,

Sarah

Oh Dan, I'm so so sorry...  I'm so sorry for everything you both went through and wish you nothing but peace at this time...  GBM is such a cruel beast...

Please take it one day at a time and be gentle with yourself and grieve as you need to.  

Thinking of you,

Sarah 

Hi Paul,

Just checking if you're on Bactrim as well?  That caused my husband's platelets to plummet.  Once it was switched to another med (Mepron, maybe?) they went back up.

All the best,

Sarah

Hi Melanie,

Ah yeah, the walker just won't work because of the balance issues and weakness.  A small transport wheelchair is probably your best bet now.  I know your house is full of stairs - that has to be so rough and my heart goes out to you guys... 

One thing I thought of is maybe you should have a small bag for yourself - not really an overnight bag, but kind of.  Like a bookbag with a phone charger, book, granola bars, a day or two of any meds you are taking.  For if, God-forbid, he needs to be rushed to the hospital (just so you have it).  

As for burial or cremation, if you haven't discussed that already and think it's too late to discuss now - I guess just do what you would prefer?  Would cremation and having the ashes be too hard for you/or do you want to be buried with him?  I'm sure he will be at peace with whichever you choose.

As for the shower - I think some patients feel differently and the water on his face might actually be painful.  (the pain receptors change a bit in some people I think).  Also, simply being in the shower might just be too scary at this point - fear of falling, just might feel too exposed...  Can you try cleaning him in bed?  Even baby wipes work wonderfully.

Thinking of you guys,

Sarah

Hi Melanie,

The one thing that comes to mind is if he doesn't have a DNR, he should get one soon.  Without one, I was told that the ambulance needs to be called and they have to do CPR...  :(   

Regarding switching things like the newspaper and phone into your name - is it a rush?  There's so many other things you're dealing with now.  The newspaper won't stop coming if it's still in your husband's name.  And the phone as well will still be ok.  It's nearly two years for me and I still have the majority of accounts (electric, cable, etc) in my husband's name.  Sure, switch them - I just mean it's not something you need to worry about now.  Like you said, you pay all the bills anyway and they don't care who sends the check.  

This is such an awful time for you all - I wish you nothing but peace and comfort through it...

Sarah

RE: Worried caregiver

by SarahGrey - April 20, 2015

If possible, maybe see if your mom's doc can sign her up for home hospice care (if it's available in your area).  They can help monitor her and make sure she remains comfortable.  From what you've written, it sounds like she's peaceful and that truly is a blessing.  Home hospice, if possible, can help continue and maintain that.

In the meanwhile, definitely make the most of your time together.  Time goes so quickly...  

Thinking of you guys, Sarah

Showing 1 - 10 of 1822

Page 1 of 183

Loading...

About SarahGrey

Caregiver
Brain Cancer

sarahgrey526@yahoo.com

My husband was diagnosed with inoperable GBM (temporal lobe) in May, 2012
- Whole brain radiation
- Temodar (discontinued in Jan, 2013)
- Avastin
- Restarted Temodar on a daily, low dose
- Passed to Heaven after a 13 month battle...

We care about your feedback. Let us know how we can improve your CancerCompass experience.